Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
193 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What is causing delay in periods?

Hi I m on microgynon 30 and took my pill back to back coz I was on holiday. I finished my 2nd pack and had my 7 day break thinking I was going to have a heavy bleed and there was nothing I ve just took my pill from the next pack as my 7 day break is finished. Why haven t I had a bleed?
Wed, 31 Mar 2021
Report Abuse
OBGYN 's  Response
Hello,

It is normal not to have periods while you are taking Microgynon. You can start with the next pack and see if the bleeding happens next month.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Rakhi Tayal, OBGYN
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


What is causing delay in periods?

Hello, It is normal not to have periods while you are taking Microgynon. You can start with the next pack and see if the bleeding happens next month. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Rakhi Tayal, OBGYN